JournalscmhVol. 84 , No. 3DOI 10.4171/cmh/175

New constructions of slice links

  • Tim D. Cochran

    Rice University, Houston, USA
  • Stefan Friedl

    Universität Regensburg, Germany
  • Peter Teichner

    University of California, Berkeley, USA
New constructions of slice links cover

Abstract

We use techniques of Freedman and Teichner [FT] to prove that under certain circumstances the multi-infection of a slice link is again slice (not necessarily smoothly slice). We provide a general context for proving links are slice that includes many of the previously known results.